# SDR FDEA202405120644

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66250
- Aircraft time: 6,522 hours, 3,233 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113T4100266G
- Part serial: 005052
- Condition: Cracked
- Location: Rt Spoiler
- Part time: 6,522 hours, 3,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPOILER #7, LOWER SURFACE, AT WBL 167.54 APPROX, SKIN WITH PUNCTURE. RH WING SPOILER #7, LOWER SURFACE WAS REPAIRED IAW B767 SRM 57-70-01-2R REP 1 PAG 1-4   AND SRM 51-70-17-0G PAR C FIG 11 REV 88 DEC 15/2023
